# SDR CALA2013111300843

- Difficulty date: November 13, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,227 hours, 11,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITIONAL PANEL HAS CORROSION FROM BS 727+10 TO 790. R & R  TRANSITION PANEL FROM BS 727 TO 847 IAW SRM 51-40-02 & SRM 53-00-53.
